# SDR SWAA2025061681492

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8842L
- Make and model: Boeing 737-8
- Aircraft serial: 67793
- Aircraft time: 8,051 hours, 4,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT OTBD FLASHLIGHT WILL NOT TEST.
